Periodicity and almost periodicity in Markov lattice semigroups
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 3-4, pp. 829-839.
@article{ASNSP_1997_4_25_3-4_829_0,
     author = {Vesentini, Edoardo},
     title = {Periodicity and almost periodicity in {Markov} lattice semigroups},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {829--839},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {3-4},
     year = {1997},
     mrnumber = {1655544},
     zbl = {1036.47500},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_3-4_829_0/}
}
TY  - JOUR
AU  - Vesentini, Edoardo
TI  - Periodicity and almost periodicity in Markov lattice semigroups
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1997
SP  - 829
EP  - 839
VL  - 25
IS  - 3-4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1997_4_25_3-4_829_0/
LA  - en
ID  - ASNSP_1997_4_25_3-4_829_0
ER  - 
%0 Journal Article
%A Vesentini, Edoardo
%T Periodicity and almost periodicity in Markov lattice semigroups
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1997
%P 829-839
%V 25
%N 3-4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1997_4_25_3-4_829_0/
%G en
%F ASNSP_1997_4_25_3-4_829_0
Vesentini, Edoardo. Periodicity and almost periodicity in Markov lattice semigroups. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 3-4, pp. 829-839. http://www.numdam.org/item/ASNSP_1997_4_25_3-4_829_0/

[1] W. ARENDT - A. GRABOSCH - G. GREINER - U. GROH - H. P. LOTZ - U. MOUS-TAKAS - R. NAGEL (ed.) - F. NEUBRANDER - U. SCHLOTTERBECK, "One-parameter Semigroups of Positive Operators", Lecture Notes in Mathematics, n. 1184, Springer-Verlag, Berlin/Heidelberg/New York/ Tokyo, 1986. | MR

[2] E. Hille - R.S. Phillips, "Functional Analysis and Semigroups", Amer. Math. Soc. Coll. Publ., Vol. 31, Providence R.I., 1957. | MR | Zbl

[3] A. Pazy, "Semigroups of linear operators and applications to partial differential equations", Springer-Verlag, New York/ Berlin/Heidelberg/ Tokyo, 1983. | MR | Zbl

[4] E. Vesentini, Conservative Operators, in : P. Marcellini, G. Talenti and E. Vesentini (ed.) " Topics in Partial Differential Equations and Applications", Marcel Dekker, New York/Basel Hong Kong, 1996, 303-311. | MR | Zbl

[5] E. Vesentini, Spectral Properties of Weakly Asymptotically Almost Periodic Semigroups, Advances in Math. 128 (1997), 217-241. | MR | Zbl

[6] P. Walters, "An Introduction to Ergodic Theory", Springer-Verlag, New York/Heidelberg/ Berlin, 1981. | MR | Zbl